# SDR MALA000252

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4068250901
- Part serial: 97070139
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TURBULENCE CAUSES  FLIGHT DIRECTOR, YAW DAMPER, FTC, AP,AT, TRP AND ALTITUDE READOUT TO FAIL RESETTING AP MASTER RESTORES ITEMS WITH NO FURTHER PROBLEMS FOR REST OF FLIGHT. MX REPLACED MODE CONTROL PANEL DUE TO MANY MCP FAULTS.  FGC SYSTEM OPS CHECK GOOD.
